# SDR DALA2023090607254

- Difficulty date: August 26, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 103,689 hours, 14,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 1R DOOR HARD TO ARM. CORRECTIVE ACTION: ENSURED DOOR AREA IS CLEAR OF DEBRIS AND PERFORMED B767-300 AMM TASK 52-73-00-715-001 OPS CHECK GOOD. (2938732)
